Walgreens Easy Open Ibuprofen 200 mg Caplets - 225.0 ea
Compare buying options
One live offer. The cheapest is new.Product Description
Easy Open Ibuprofen Tablets USP, 200mg Pain Reliever / Fever Reducer (NSAID)* Coated Caplets** Walgreens pharmacist recommended. Compare to the active ingredient in motrin IB. **Capsule-shaped tablets walgreens.com. Question or comments? call 1-877-770-3183 Mon-Fri 8:00 am EST to 5:00 pm PST. Made in India
Set Price Drop
Get an alert as soon as it’s on sale.
Alert set
We’ll let you know when any store drops to your price or lower.
Video reviews
Reviews of this product on YouTube.Just For You
Stores we recommend, with today’s cash back rates.
Activate & Shop
Activate & Shop
Activate & Shop
Activate & Shop
Activate & Shop
Activate & Shop
Activate & Shop
Activate & Shop
Activate & Shop
Activate & Shop
Activate & Shop
Activate & Shop